# SDR AALA972178

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT FLOOR PATH LIGHTING AT MID CABIN INOPERATIVE.  SECURED SEGMENT OF EMERGENCY EXIT FLOOR PATH LIGHTING AT MID CABIN BELOW SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
